Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Second time around on MAOI))Lepus

Posted by Lepus on August 30, 2011, at 21:54:56

In reply to Re: Second time around on MAOI))Lepus Lepus, posted by roscopeeco on August 30, 2011, at 20:53:40

My cardiologist says to throw your legs over the side of the bed and wait at least two minutes before beginning to stand, which is what you guys are saying. I'm just giving you confirmation by an MD. :) (As if you needed one.)

I desperately hope I don't get such a drastic increase in hypotension. I hate that feeling and have dealt with it too much in my life.

Is there any way to avoid it with Nardil? Slower titrating? Anything besides another drug?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lepus thread:995208
URL: http://www.dr-bob.org/babble/20110822/msgs/995322.html